Network congestion control with Markovian multipath routing

Roberto Cominetti, Cristóbal Andrés Guzmán Paredes

Research output: Contribution to journalArticleAcademicpeer-review

7 Citations (Scopus)

Abstract

In this paper we consider an integrated model for TCP/IP protocols with multipath routing. The model combines a Network Utility Maximization for rate control based on end-to-end queueing delays, with a Markovian Traffic Equilibrium for routing based on total expected delays. We prove the existence of a unique equilibrium state which is characterized as the solution of an unconstrained strictly convex program. A distributed algorithm for solving this optimization problem is proposed, with a brief discussion of how it could be implemented by adapting the current Internet protocols.
Original languageEnglish
Pages (from-to)231-251
JournalMathematical programming
Volume147
DOIs
Publication statusPublished - 2013
Externally publishedYes

Fingerprint

Dive into the research topics of 'Network congestion control with Markovian multipath routing'. Together they form a unique fingerprint.

Cite this